# SDR SIMA20120924004

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 31,285 hours, 28,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR LIGHT STRIP AT ROW 1 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 FLOOR STRIP IAW EMB 145 AMM 36-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
